# SDR SWAA2024093033861

- Difficulty date: September 3, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF HAS CORROSION AT FASTENER HOLES<[01] FABRICATED NEW FLOOR PANEL 140EF I.A.W AMM 50-10-04-400-801 AND APPLIED ALODINE AND PRIMER I.A.W  AMM 51-21-41-701 AND AMM 51-21-72-701;[02] VERIFIED STEP 1. AUDIT C/W.
